# SDR IPXA2018062531013

- Difficulty date: June 4, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 2216151501
- Part serial: 0765001
- Condition: Chafed
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE. OTBD FAN COWL UPPER FWD DOOR HINGE FITTING WAS CHAFED.  REPAIRED THE SKIN IAW EA 011-7110-01-A7299, REV I/R, AND EO MD11-7110-68797-A.
